• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 65
School of Mathematics
  Title:   On the orthogonal basis of the symmetry classes of tensors associated with the dicyclic group
  Author(s): 
1 . M. R. Darafsheh
2 . M. R. Pournaki
  Status:   Published
  Journal: Linear Multilinear Algebra
  No.:  2
  Vol.:  47
  Year:  2000
  Pages:   137-149
  Publisher(s):   Gordon and Breach Science Publishers
  Supported by:  IPM
  Abstract:
A necessary and sufficient condition for the existence of orthogonal basis of decomposable symmetrized tensors for the symmetry classes of tensors associated with the dicyclic group is given. In particular we apply these conditions to the generalized quaternion group, for which the dimensions of the symmetry classes of tensors are computed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right